# SDR 97FDEA00093

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF, THE RED RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE GEAR UNSAFE AND/OR DOORS LIGHT.  GEAR HANDLE UP, CHECKLIST WAS ACCOMPLISHED DOWN TO ITEM 3B THE FLIGHT WAS CONTINUED AND MONITORED AS PER CHECKLIST.  REMOVED AND REPLACED RIGHT UPLOCK SENSOR PER MAINTENANCE MANUAL 32-61-81, OPERATIONAL CHECK GOOD PER MAINTENANCE MANUAL 32-61-71.
